MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938046830750
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred and the procedure was cancelled.The target lesion was located in the iliac artery.A 8.0x30x75cm express ld balloon stent was used for procedure.During the procedure, it was observed that the stent dislodged from the delivery system and moved to the aorta.Attempts were made to snare and retrieve the stent, but these efforts were unsuccessful, as the stent could not be captured.The procedure was not completed and was cancelled.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
G4: premarket / 510(k) #:k133110, p090003.
 
Event or Problem Description
It was reported that stent dislodgement occurred and the procedure was cancelled.The target lesion was located in the iliac artery.A 8.0x30x75cm express ld balloon stent was used for procedure.During the procedure, it was observed that the stent dislodged from the delivery system and moved to the aorta.Attempts were made to snare and retrieve the stent, but these efforts were unsuccessful, as the stent could not be captured.The procedure was not completed and was cancelled.There were no patient complications as a result of this event.It was further reported that the iliac artery was calcified and there was resistance in the vessel upon advancing the stent system.There were no further attempts planned to remove the stent.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22664790
Report Number2124215-2025-51242
Device Sequence Number7767576
Product Code NIO
UDI-Device Identifier08714729579670
UDI-Public(01)08714729579670(17)270205(10)33345235
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74938046830750
Device Catalogue NumberH74938046830750
Device Lot Number0033345235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/21/2025
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown